# SDR DXTA200803122

- Difficulty date: June 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN GEAR SELECTOR HANDLE WAS MOVED UP BOTH L & R GEAR INDICATORS INDICATED RED HASH MARKS.   JACKED ACFT AND CYCLED GEAR WITH AUX PUMP SEVERAL TIMES WITH NO MALFUNCTION.  ATTACHED HYDRAULIC MULE AND PERFORMED 15 GEAR SWINGS.  OPS TEST GOOD.  REF G200 AMM 32-30-00
